# SDR SWAA2022100656323

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 28,845 hours, 13,439 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL FWD UPPER SLIDING SEAL CRACKED / [01] REMOVED AND REPLACED R/H HORIZONTAL FWD UPPER SLIDING SEAL IN ACCORDANCE WITH AMM 53-31-31. OPS CHECK GOOD.
